Advertisement

Aequationes mathematicae

, Volume 93, Issue 4, pp 691–698 | Cite as

Hyers–Ulam stability of hypergeometric differential equations

  • Mohammad Reza AbdollahpourEmail author
  • Michael Th. Rassias
Article
  • 71 Downloads

Abstract

In the present paper by applying the series method we prove the Hyers–Ulam stability of the homogeneous hypergeometric differential equation in a subclass of analytic functions.

Keywords

Hyers–Ulam stability Hypergeometric differential equation Series method 

Mathematics Subject Classification

Primary 34K20 Secondary 26D10 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgements

We would like to express our thanks to Professor Dorian Popa for reading the manuscript and for his useful suggestions.

References

  1. 1.
    Ulam, S.M.: Problems in Modern Mathematics, Chapter VI, Science edn. Wiley, New York (1940)Google Scholar
  2. 2.
    Hyers, D.H.: On the stability of the linear functional equation. Proc. Natl. Acad. Sci. USA 27, 222–224 (1941)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Czerwik, S.: Functional Equations and Inequalities in Several Variables. World Scientific, River Edge (2002)CrossRefzbMATHGoogle Scholar
  4. 4.
    Hyers, D.H., Isac, G., Rassias, T.H.M.: Stability of Functional Equations in Several Variables. Birkhauser, Boston (1998)CrossRefzbMATHGoogle Scholar
  5. 5.
    Jung, S.-M.: Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis, Springer Optimization and Its Applications, Volume 48 (2011)Google Scholar
  6. 6.
    Popa, D., Rasa, I.: On the Hyers–Ulam stability of the linear differential equation. J. Math. Anal. Appl. 381, 530–537 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Popa, D., Rasa, I.: Hyers–Ulam stability of the linear differential operator with non constant coefficients. Appl. Math. Comput. 291, 1562–1568 (2012)zbMATHGoogle Scholar
  8. 8.
    Rassias, Th.M.: On the stability of linear mapping in Banach spaces. Proc. Am. Math. Soc. 72, 297–300 (1978)Google Scholar
  9. 9.
    Obłoza, M.: Hyers stability of the linear differential equation, Rocznik Nauk.-Dydakt. Prac. Mat. 13, 259–270 (1993)zbMATHGoogle Scholar
  10. 10.
    Obłoza, M.: Connections between Hyers and Lyapunov stability of the ordinary differential equations, Rocznik Nauk.-Dydakt. Prac. Mat. 14, 141–146 (1997)zbMATHGoogle Scholar
  11. 11.
    Alsina, C., Ger, R.: On some inequalities and stability results related to the exponential function. J. Inequal. Appl. 2, 373–380 (1998)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Jung, S.-M.: Hyers–Ulam stability of linear differential equations of first order. Appl. Math. Lett. 17, 1135–1140 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Jung, S.-M.: Hyers–Ulam stability of linear differential equations of first order, III. J. Math. Anal. Appl. 311, 139–146 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Jung, S.-M.: Hyers–Ulam stability of linear differential equations of first order, II. Appl. Math. Lett. 19, 854–858 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Abdollahpour, M.R., Najati, A.: Stability of linear differential equations of third order. Appl. Math. Lett. 24, 1827–1830 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Abdollahpour, M.R., Park, C.: Hyers–Ulam stability of a class of differential equations of second order. J. Comput. Anal. Appl. 18(5), 899–903 (2015)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Abdollahpour, M.R., Najati, A., Park, C., Rassias, T.M., Shin D.Y.: Approximate perfect differential equations of second order, Adv. Differ. Equ. (2012), Article ID 2012:225Google Scholar
  18. 18.
    Gordji, M. Eshaghi, Cho, Y., Ghaemi, M.B., Alizadeh, B.: Stability of the exact second order partial differential equations, J. Inequal. Appl. 2011, Article ID 306275 (2011)Google Scholar
  19. 19.
    Li, Y., Shen, Y.: Hyers–Ulam stability of linear differential equations of second order. Appl. Math. Lett. 23, 306–309 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Jung, S.-M.: Approximation of analytic functions by Laguerre functions. Appl. Math. Comput. 218, 832–835 (2011)MathSciNetzbMATHGoogle Scholar
  21. 21.
    Abdollahpour, M.R., Aghayari, R., Rassias, MTh: Hyers–Ulam stability of associated Laguerre differential equations in a subclass of analytic functions. J. Math. Anal. Appl 437, 605–612 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Jung, S.-M.: Legendre’s differential equation and its Hyers–Ulam stability. Abstr. Appl. Anal. 2007 (2007), Article ID 56419.  https://doi.org/10.1155/2007/56419
  23. 23.
    Jung, S.-M.: Approximation of analytic functions by Legendre functions. Nonlinear Anal. Theory Methods Appl. 71(12), 103–108 (2009)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Jung, S.-M., Kim, B.: Bessel’s differential equation and its Hyers-Ulam stability, J. Inequal. Appl. (2007), Article ID 21640Google Scholar
  25. 25.
    Jung, S.-M., Kim, B.: Chebyshev’s differential equation and its Hyers–Ulam stability. Differ. Equ. Appl. 1, 199–207 (2009)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  • Mohammad Reza Abdollahpour
    • 1
    Email author
  • Michael Th. Rassias
    • 2
    • 3
  1. 1.Department of Mathematics, Faculty of SciencesUniversity of Mohaghegh ArdabiliArdabilIran
  2. 2.Institute of MathematicsUniversity of ZurichZurichSwitzerland
  3. 3.Program in Interdisciplinary StudiesInstitute for Advanced StudyPrincetonUSA

Personalised recommendations